Posted 12/20/2013 2:40 PM (GMT -6)
I have been taking Bicillin 2.4 million for almost two months. The shots did wonders until late last week, when, it seems, they stopped helping.
Had no problems until a shot one week ago when I became very dizzy right after the shot, broke out in a few hives, had itching under arms and "strawberry" rash on upper part of leg.
Itching went away quickly. Dizziness stayed until I slept two hours. Strawberry went away after a few days.
My follow up shot three days ago did not cause problems, but it did not seem to help as my old symptoms (stiff neck, headache, stomach pain, fatigue) have come back. Don't know if I'm getting sick or if this is a return of all symptoms.
DO NOT want to go back to how I was.
I have been getting the shots every four days. I started at every five days with no problem.
Doctor said twice a week. I weigh 163 pounds (6' 0"). Could not doing it four and three days hurt the impact of the shot?
I also began exercising recently more rigorously. Could I have over done it and caused this?
Finally, can the shot simply stop working after a while?
I felt so good for about 7 weeks on them, then WHAM! Not sure what is going on.
Thanks for any help.